# SDR UPS03240297

- Difficulty date: March 8, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- Aircraft time: 66,366 hours, 48,831 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI ON REMOVAL OF WING TIP, INNER RIB FOUND TO BE CRACKED     RIB REPLACED IAW SRM 51-20-1 FIG 7 & DRAWING 65-72719 SHEET 6
